MAUDE Adverse Event Report: EXACTECH, INC. GPS; SHLDR GPS MODULAR DRIVER

EXACTECH, INC. GPS; SHLDR GPS MODULAR DRIVER
Catalog Number 531-25-00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgical use, the tip broke off the driver handle while reaming.It appeared to get caught on retractor.No pieces fell into the patient.There was no surgical delay and the patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
The broken instrument reported was likely the result of getting caught on a retractor while reaming.

Brand Name
GPS
Common Device Name
SHLDR GPS MODULAR DRIVER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11507314
Report Number1038671-2021-00118
Device Sequence Number4352351
Product Code DZI
UDI-Device Identifier10885862308146
UDI-Public10885862308146
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number531-25-00
Device Lot Number106415001
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer03/29/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;